# SDR IPXA2023051069906

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 114,380 hours, 19,302 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 215655
- Part serial: BN103722
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FWD CARGO FIRE WARNING ANNUNCIATED, AURAL WARNING, AND EICAS MULTIPLE TIMES REF SSM 26-16-01 SHEET4. WITH POWER ON AIRCRAFT, AT DR5227 SOCKETS 3 AND 9 WERE ZERO VOLTS DC. REPLACED DETECTOR A2 LL ZONE 3 FWD. STA 710 LBL 41. REF. MM 26-16-01-401. SYSTEM TESTS GOOD.
